MAUDE Adverse Event Report: ULRICH GMBH & CO. KG MAMBO; MAMBO BONE SCREW, SELF DRILLING, GREY, 3.5MM

ULRICH GMBH & CO. KG MAMBO; MAMBO BONE SCREW, SELF DRILLING, GREY, 3.5MM
Model Number CS 1830-15
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Ulrich medical gmbh (manufacturer) is submitting this report for both ulrich medical gmbh and ulrich medical usa (importer) exemption # e2014011.
 
Event or Problem Description
Initial surgery was for severe myelopathy with cord spinal change at c4/5 and c5/6.Post operative x-rays revealed screw breakage occurred in (b)(6) 2013, but because of the patient's lack of pain and her general medical condition, she and the surgeon decided not to revise unless neck pain developed.She was in a car accident in (b)(6) 2014 and developed neck pain afterwards, but was not offered surgery at the time based on her medical condition.Patient presented in (b)(6) 2016 with a new stenosis at c3/4 and in (b)(6) 2016 received surgery to address this.During this surgery, the surgeon identified that all of the mambo screws including the broken one were solidly fused, so they were left in place.To address the new stenosis at c3/4, the surgeon implanted a posterior screw/rod system with laminectomy.He last saw the patient on (b)(6) 2017 and she reported that neck pain was resolved and myelopathic symptoms were improving.

Brand Name
MAMBO
Common Device Name
MAMBO BONE SCREW, SELF DRILLING, GREY, 3.5MM
Manufacturer (Section D)
ULRICH GMBH & CO. KG
buchbrunnenweg 12
ulm, 89081
GM  89081
MDR Report Key6471617
Report Number9612420-2017-00012
Device Sequence Number13545859
Product Code KWQ
UDI-Device Identifier04052536008346
UDI-Public4052536008346
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K090861
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 04/06/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberCS 1830-15
Device Catalogue NumberCS 1830-15
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date03/10/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2017
Initial Report FDA Received Date04/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR